# SDR 2007UALA04537

- Difficulty date: October 30, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 59,589 hours, 17,421 cycles
- Engine: Pwa PW2037
- Engine time: 53,044 hours, 18,859 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE ON NR 2 ENG INLET DEPTH OF DENT BEYOND SRM LIMITS BY FACTOR OF TWO.  NR 2 ENG NOSE COWL LE LIP HAS A DENT APPROX 3 INCHES IN DIA AND 1-4TH INCH DEEP AT 9 O'CLOCK POS.
